# SDR DALA13046233275

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PAX CABIN SEAT TRACK LOCATED -Y1292 BETWEEN FR 20 AND FR 21.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG  D53112812.
